RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1945, Volume 9, Issue 2, Pages 121–143 (Mi izv3631)  

This article is cited in 12 scientific papers (total in 12 papers)

To the theory of the Laval nozzle

F. Frankl


Full text: PDF file (1855 kB)

Bibliographic databases:
Received: 16.11.1943

Citation: F. Frankl, “To the theory of the Laval nozzle”, Izv. Akad. Nauk SSSR Ser. Mat., 9:2 (1945), 121–143

Citation in format AMSBIB
\Bibitem{Fra45}
\by F.~Frankl
\paper To the theory of the Laval nozzle
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1945
\vol 9
\issue 2
\pages 121--143
\mathnet{http://mi.mathnet.ru/izv3631}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=15981}
\zmath{https://zbmath.org/?q=an:0063.01435}


Linking options:
  • http://mi.mathnet.ru/eng/izv3631
  • http://mi.mathnet.ru/eng/izv/v9/i2/p121

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Moiseev E.I., Ambartsumyan V.E., “On the basis property of eigenfunctions of the Frankl problem with a nonlocal parity condition of the second kind”, Differ. Equ., 45:12 (2009), 1769–1774  crossref  zmath  isi  elib
    2. M. A. Nurmamedov, “O razreshimosti kraevykh zadach dlya kvazilineinoi sistemy uravnenii smeshanno-sostavnogo tipa s menyayuschimsya napravleniem vremeni v mnogomernoi oblasti”, Vladikavk. matem. zhurn., 12:2 (2010), 46–61  mathnet  elib
    3. Yu. K. Sabitova, “On location of the spectrum of the Tricomi problem”, Siberian Math. J., 56:1 (2015), 160–176  mathnet  crossref  mathscinet  isi  elib  elib
    4. N. V. Martem'yanova, “The Dirichlet problem for an equation of mixed elliptic-hyperbolic type with variable potential”, Russian Math. (Iz. VUZ), 59:11 (2015), 36–44  mathnet  crossref
    5. R. M. Safina, “Zadacha Dirikhle dlya uravneniya smeshannogo tipa s silnym kharakteristicheskim vyrozhdeniem i singulyarnym koeffitsientom”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 21:1 (2017), 80–93  mathnet  crossref  elib
    6. T. Sh. Kal'menov, M. A. Sadybekov, “On a Frankl-type problem for a mixed parabolic-hyperbolic equation”, Siberian Math. J., 58:2 (2017), 227–231  mathnet  crossref  crossref  isi  elib  elib
    7. S. Z. Dzhamalov, “Ob odnoi nelokalnoi kraevoi zadache s postoyannymi koeffitsientami dlya mnogomernogo uravneniya smeshannogo tipa”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 21:4 (2017), 597–610  mathnet  crossref  zmath  elib
    8. A. K. Urinov, K. T. Karimov, “Zadacha Dirikhle dlya trekhmernogo uravneniya smeshannogo tipa s tremya singulyarnymi koeffitsientami”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 21:4 (2017), 665–683  mathnet  crossref  zmath  elib
    9. Sadybekov M.A., Dildabek G., Ivanova M.B., “Spectral Properties of a Frankl Type Problem For Parabolic-Hyperbolic Equations”, Electron. J. Differ. Equ., 2018  isi
    10. A. G. Ezaova, “Odnoznachnaya razreshimost odnoi zadachi tipa zadachi Bitsadze–Samarskogo dlya uravneniya s razryvnymi koeffitsientami”, Vladikavk. matem. zhurn., 20:4 (2018), 50–58  mathnet  crossref
    11. Zh. A. Balkizov, “Ob apriornoi otsenke resheniya zadachi Trikomi dlya odnogo uravneniya smeshannogo tipa vtorogo poryadka”, Materialy IV Mezhdunarodnoi nauchnoi konferentsii “Aktualnye problemy prikladnoi matematiki”. Kabardino-Balkarskaya respublika, Nalchik, Prielbruse, 22–26 maya 2018 g. Chast III, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 167, VINITI RAN, M., 2019, 14–20  mathnet  crossref  elib
    12. K. B. Sabitov, I. P. Egorova, “O korrektnosti kraevykh zadach s usloviyami periodichnosti dlya uravneniya smeshannogo tipa vtorogo roda”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 23:3 (2019), 430–451  mathnet  crossref
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:327
    Full text:198
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020